MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER
Model Number 5001102
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was recieved by quest.The investigation confirmed the complaint condition of leaking.The root cause was noted as uncured glue at the neck of the heat exchanger.Quest will continue to monitor this complaint condition.
 
Event or Problem Description
It was reported to quest that an mps delivery set allegedly was leaking blood into the heat exchanger.It was confirmed that there were no patient complications.

Brand Name
MPS DELIVERY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key14949824
Report Number1649914-2022-00014
Device Sequence Number14989519
Product Code DTR
UDI-Device Identifier00634624501126
UDI-Public00634624501126
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2025
Device Model Number5001102
Device Lot Number65012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Initial Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown